MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC DA VINCI ENERGY; SYNCHROSEAL

INTUITIVE SURGICAL, INC DA VINCI ENERGY; SYNCHROSEAL
Model Number 480440-06
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) did receive a da vinci product to perform failure analysis.The synchroseal instrument was analyzed, and the findings did not replicate or confirm the customer reported event.The instrument was tested on an in-house system.The instrument passed the recognition and engagement tests on 3 of 3 attempts.The instrument was recognized by the e-100 generator.Review of the master supervisory controller (msc) logs did not identify any recognition or engagement failures related to the instrument.Additional findings, non-related to the complaint, visual inspection revealed that the cut electrode was dislodged from its original position and was hanging outside the jaws.The cut electrode dislodged, and there may be missing pieces; however, the size of the missing pieces cannot be confirmed, indicating that a fragment may have detached from the instrument.Review of the instrument logs showed one "recoverable error: instrument cut electrodes shorted." on the e-100 generator.Energy logs showed three "cut electrodes shorted.".The probable root cause of the dislodged cut electrode was attributed to component susceptibility to damage.
 
Event or Problem Description
It was reported that during a da vinci-assisted liver resection surgical procedure, the synchroseal instrument did not register in the davinci arm.The synchroseal was removed and reinserted with poor effect.It was removed and a backup was opened which worked well.The procedure was completed with no report of patient harm.

Brand Name
DA VINCI ENERGY
Common Device Name
SYNCHROSEAL
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key25263455
Report Number2955842-2026-26202
Device Sequence Number9205859
Product Code NAY
UDI-Device Identifier10886874117306
UDI-Public(01)10886874117306(17)261130(10)K12241106
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K191280
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Nurse
Remedial Action Other
Type of Report Initial
Report Date (Section B) 05/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number480440-06
Device Catalogue Number480440
Device Lot NumberK12241106 0275
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/25/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/01/2026
Initial Report FDA Received Date05/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
ISIFA2022-01-C
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexUnknown